MathSciNet Relay Station
MathSciNet bibliographic data
MR2989369 34K37 (26A33 34K45)
Guo, Tian Liang; Jiang, Wei Impulsive fractional functional differential equations. Comput. Math. Appl. 64 (2012), no. 10, 3414–3424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement